# SDR DALA2023120109884

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 11,345 hours, 5,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:28B / MYCABIN TEXT: FRC33520128B EMERGENCY PATH LIGHT STRIP MISSING OUTSIDE OF LAV C3 (AFT LEFT). / INTERIOR. REPLACE SECTION OF LUMINESCENT STRIP REF A220 AMM 33-52. (LP# 0089202)
